Geometric aspect of Weyl sums

Jean Marc Deshouillers

Banach Center Publications (1985)

  • Volume: 17, Issue: 1, page 75-82
  • ISSN: 0137-6934

How to cite


Jean Marc Deshouillers. "Geometric aspect of Weyl sums." Banach Center Publications 17.1 (1985): 75-82. <>.

author = {Jean Marc Deshouillers},
journal = {Banach Center Publications},
keywords = {sequence of real numbers; successive vertices; Weyl sums; polygons},
language = {eng},
number = {1},
pages = {75-82},
title = {Geometric aspect of Weyl sums},
url = {},
volume = {17},
year = {1985},

AU - Jean Marc Deshouillers
TI - Geometric aspect of Weyl sums
JO - Banach Center Publications
PY - 1985
VL - 17
IS - 1
SP - 75
EP - 82
LA - eng
KW - sequence of real numbers; successive vertices; Weyl sums; polygons
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.